Dual-orthogonal radial basis function networks for nonlinear time series prediction

Search this Article

Author(s)

    • BILLINGS Steve A.
    • Department of Automatic Control and Systems Engineering, University of Sheffield
    • HONG X.
    • Department of Automatic Control and Systems Engineering, University of Sheffield

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 11(3), 479-493, 1998-04-01

References:  19

Codes

  • NII Article ID (NAID)
    10008954073
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top